Join Club PA

Gabe / on Mon, Feb 21 2011 at 9:38 am

Side Effects

I certainly appreciate everyone sending me tips on gaining weight and building muscle. Tycho’s story was from a few years ago though and I really don’t have that problem anymore. I wish I could say that I committed to a daily exercise routine or something but that’s not the case.

Warning. I am about to share entirely too much personal information with you.

A while back I started taking the miracle drug Lexipro for my chronic anxiety. My doctor explained that there were a few side effects I might experience. One was weight gain and the other was that it might screw up my dick. To be more specific, he said that some people on the drug find it very hard to experience an orgasm. I was honestly very excited by this prospect. I thought it might give me some real staying power in the boudoir if you know what I mean. I imagined not only getting rid of the crushing anxiety and crippling depression but at the same time becoming some kind of sexual superhero. Sadly this did not happen. Instead I just gained ten pounds.

I feel pretty good about my weight now though. So that’s one ridiculous insecurity down, about 100,000 left to go.

-Gabe out


What Club PA Offers

  • Ad Free Experience
  • Full Newspost & Comic RSS
  • Exclusive Content & Merch
  • Club PA Pinny Arcade Pin
  • PA Store Discounts & More!

Learn About Club PA


Follow Penny Arcade

More

New Stuff in The Store